Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correction to: ``Remarks on automorphisms of subfactors'' [Proc. Amer. Math. Soc. 121 (1994), no. 2, 523-531; MR1186992 (94h:46097)]


Author: Phan H. Loi
Journal: Proc. Amer. Math. Soc. 123 (1995), 977
MSC: Primary 46L37; Secondary 46L40
Original Article: Proc. Amer. Math. Soc. 121 (1994), 523-531.
MathSciNet review: 1305114
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L37, 46L40

Retrieve articles in all journals with MSC: 46L37, 46L40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1305114-8
Article copyright: © Copyright 1995 American Mathematical Society